Originally Posted by PrincessFiona60
That one lead me on a merry chase! I looked up Ranexa and got sidetracked into looking at statins for lowering cholesterol.
Any medication changes should be a first clue when having odd effects and should always be mentioned to your doctor...(if they think you are crazy you get a new med
) Seriously, some side effects can start out as merely bothersome but become serious if ignored.
And I think all of us become dizzy old broads...
I just got back from the ultra sound tests. When I laid down, I laid down on my back. Had to tilt my head way back so they could do the neck. I got so dizzy, I passed out. Scared the bejesus out of the technician. She ran to get the nurse. By then I had come to. I had to explain what happened and why. The nurse had to go look up Ranexa. She had never heard of it either.That is the third RN that hadn't heard of it counting you.
If I lay down on my side first, and then turn over slowly onto my back, I am fine. But if I lay down on my back first, I get dizzy as heck.
I was put on this drug because I could not get the angina under control. I was being rushed into the ER almost every other day with severe angina pain and the nitro wasn't helping. Take a hit, wait five, take another hit, wait five, take another hit, call 911. I had visions of myself becoming a Victorian bedbound invalid. The Ranexa stopped it the first day I took it. I love this drug.